Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everyone, First time posting here about a concern I had and if I can get any feedback that would be great! Have been using epiduo and taking the solodyn pills for about a week now. The results were amazing my skin was clearing up in a few days of taking it but me being a irrational forgot to put on sunscreen... I never go outside but the day I chose to go outside I forget sunscreen and as many of you probably know acne medication + sunlight don't go hand in hand. Long story short my left cheek (where most of the acne was) is now bright right. There are specifically two bumps like a cyst.. it isn't huge but it hurts.. Been using aloe vera and its been a day but I'm afraid I might have damaged it. Anybody have some feedback? Thank you!

Share this post


Link to post
Share on other sites

Unfortunately there isn't a whole lot you can do once the sunburn happens except let it heal. Aloe can help, but most products only contain a smidge of aloe and a whole bunch of other stuff not good for acne prone skin, so you might want to double check that. Definitely stay out of the sun until you heal, you might also lay of the epiduo for a couple of days. Ibuprofen can help with the pain as well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×